Triangulated categories in the modular representation theory of finite groups

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionTriangulated categories in the modular representation theory of finite groups
Original languageEnglish
Title of host publicationDerived equivalences of group rings
EditorsS Ko<umlaut>nig, A Zimmermann
PublisherSpringer
Pages177 - 198
ISBN (Print)354063117
Publication statusPublished - 1998

Cite this

Rickard, JC. (1998). Triangulated categories in the modular representation theory of finite groups. In S. Ko<umlaut>nig, & A. Zimmermann (Eds.), Derived equivalences of group rings (pp. 177 - 198). Springer.